# SDR CA070314001

- Difficulty date: March 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,954 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: WTC21151
- Part serial: 6346
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR BROKEN, FOUND DURING REPAIRS TO AIRCRAFT. (TC NR 20070314001)
